# SDR SWIA201332852

- Difficulty date: February 1, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 25,700 hours, 21,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL POST AT 409.0+128 AT RBL 18, AFT RADIUS OF OUTBOARD C-CHANNEL LOWER RADIUS.  (C-CHECK)  INSTALLED NEW VERTICAL POST AT 409 AND128 RBL 18 IAW REO.
